2017
Том 69
№ 7

All Issues

Volume 36, № 5, 1984

Article (Ukrainian)

Description of classes of functions with given rate of decrease of their best uniform polynomial approximations

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 

Article (Ukrainian)

Mitropolskiy Yu. A., Strok V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 547 – 558

Article (Ukrainian)

Development of functional analysis at the Institute of Mathematics of the USSR Academy of Sciences

Berezansky Yu. M., Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 559 – 567

Article (Ukrainian)

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 567 – 571

Article (Ukrainian)

Korolyuk V. S., Skorokhod A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 571 – 575

Article (Ukrainian)

Koshlyakov V. N., Lukovsky I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 576 – 583

Article (Ukrainian)

Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 584 – 595

Article (Ukrainian)

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 595 – 597

Article (Ukrainian)

Sharkovsky O. M., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 597 – 601

Article (Ukrainian)

Krylov-Bogolyubov substitution in the perturbation theory of linear operators

Baskakov A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 606–611

Article (Ukrainian)

Description of the isomorphisms of spaces of holomorphic functions that commute with powers of a multiplication operator

Berezovskaya, Berezovsky N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 611–615

Article (Ukrainian)

Zero set of the Fourier transform of measures and the summation of double Fourier series of methods of Bernshtein-Rogozinskii type

Zastavnyi V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 615–621

Article (Ukrainian)

Spectral properties of Jacobi matrices

Kukharenko N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 621–626

Article (Ukrainian)

Convolution representation of certain classes of operators connected with multiplication by an analytic function, and their applications

Linchuk N. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 626–631

Article (Ukrainian)

Spectral theory of almost-periodic representations of semigroups

Lyubich M. Yu., Lyubich Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 632–636

Article (Ukrainian)

Asymptotic of solutions that cover integralO-set of a nonlinear system

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 636–641

Article (Ukrainian)

Approximation of functions of the class Hp in a circular ring

Pribegin S. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 641–646

Article (Ukrainian)

Asymptotic regularity of growth of subharmonic functions of finite order

Sodin M. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 646–650

Article (Ukrainian)

Nikolay Nikolayevich Bogolyubov (on his 70th birthday)

Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 651 – 652

Article (Ukrainian)

Values of certain integrals

Borshch Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 653–655

Article (Ukrainian)

Completeness of the system {f(?nz)}

Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 655–658

Article (Ukrainian)

Structure of centralizer-factorizable groups

Muldagaliev V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 658–660

Article (Ukrainian)

Structure of centralizer-factorizable groups

Podlevs’kyi B. M.

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 658–660

Article (Ukrainian)

Imbedding of kernels by regular transformations

Revenko A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 662–666

Article (Ukrainian)

Bifurcations of systems of ordinary differential equations

Terekhin M. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 666–669

Article (Ukrainian)

About thesis defended for a specialized council at the Mathematics Institute of the Academy of Sciences of the USSR in 1983-1984 years

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 670 – 678